Chance-corrected measures for 2 x 2 tables that coincide with weighted kappa

M.J. Warrens

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)355-365
JournalBritish Journal of Mathematical and Statistical Psychology
Volume64
Issue number2
DOIs
Publication statusPublished - 2011

Cite this

@article{bc7c82dd4cfd4384abe188b085bc8ad5,
title = "Chance-corrected measures for 2 x 2 tables that coincide with weighted kappa",
author = "M.J. Warrens",
year = "2011",
doi = "10.1348/2044-8317.002001",
language = "English",
volume = "64",
pages = "355--365",
journal = "British Journal of Mathematical and Statistical Psychology",
issn = "0007-1102",
publisher = "Wiley",
number = "2",

}

Chance-corrected measures for 2 x 2 tables that coincide with weighted kappa. / Warrens, M.J.

In: British Journal of Mathematical and Statistical Psychology, Vol. 64, No. 2, 2011, p. 355-365.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Chance-corrected measures for 2 x 2 tables that coincide with weighted kappa

AU - Warrens, M.J.

PY - 2011

Y1 - 2011

U2 - 10.1348/2044-8317.002001

DO - 10.1348/2044-8317.002001

M3 - Article

VL - 64

SP - 355

EP - 365

JO - British Journal of Mathematical and Statistical Psychology

JF - British Journal of Mathematical and Statistical Psychology

SN - 0007-1102

IS - 2

ER -